Stopping Purbac Caused Weight Gain

1 Reply Updated



Conversation Starter

Tammy Says:
via mobile

Hi
I have been taking Purbac, Aluvia, Tremoc and Activio vitamin for 3 years. My new doctor stop prescribing it upon seeing my CD4 account of 575.
I have experienced extreme weight gain and night sweats around my neck and face even during the day.

My husband has also gained belly fat since stopping it he's also been on purbac.
Thanks



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Purbac is an antibiotic, it contains Sulfamethoxazole, and Trimethoprim, it is most commonly used to treat bacterial infections. The NIH lists its typical side effects as possibly including nausea, dizziness, non-allergic skin rash, diarrhea, and headache.

Weight gain is not a normal side effect.

How are you feeling, now? Has there been any change? How old are you both of you?

There is a chance that these issues could be due to just normal aging.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Weight gain after stopping Trintellix
I started Trintellix in December 2015. I did have nausea in the beginning but only short term. It worked pretty well for... 3 replies
Regain weight after stopping Belviq
After you reach weight goal and come off the Belviq, any reports about re-gaining all your weight? ## Hello, Florida! Ho... 1 reply
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Massive weight gain after stopping oxybutynin
My 8yo daughter was on oxybutynin for 3 years for bladder issues. After doctors deciding she didn't need to be on it... 2 replies
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem
I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over... 3 replies
Weight Gaining Medicine STRENGTH PLUS caused high cholesterol
Last year, My wife (45yrs) used 4 bottles of "STRENGTH PLUS" (an ayurvedic lehyam produced in kerala, India) for... 9 replies
Weight loss after stopping Mirapex
I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my... 2 replies
stopping synthroid and lose weight
i have been on synthroid and armour and now back on sythroid and cytomel. I have put on twenty pounds and have all the o... 1 reply
Androgel caused dizziness even after stopping use after one month
Hello, I am a 50 yr old male diagnosed with a 225 T level and was prescribed Androgel pump 1.62% in January 2014.I start... 4 replies
CAN PURBAC RESTORE WEIGHT
My lost weight on the past 3months and one her colegues advised her to take purbac pills we r both neggative is it a goo... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 November 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA